A NOTE ON CLASSICAL HILBERT INEQUALITY

Authors

  • GOU-SHENG YANG Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137.
  • SHYH-LIANG GAU Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137.

DOI:

https://doi.org/10.5556/j.tkjm.26.1995.4381

Keywords:

Inequality of Hilbert, Holder inequality

Abstract

In this note we establish some new generalizations of the classical in­ equality of Hilbert with non-conjugate parameters.

References

F. F. Bonsall, "Inequalities with non-conjugate parameters," Quart. J. Math. Oxford Ser., (2) 2 (1951), 135-150.

G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge, 1934, and 1952.

D. S. Mitrinoric and J. E. Pecaric, "A note on an inequality with non-conJugate parameters , Sitzungsberichte der rnathem", -naturw. KL. Abt., II, 199. Band, 8·. -10. Heft (1990), 155-160.

V. Levin, "On the two-parameter extension and analogue of Hilbert's inequality," London Math. Soc., 11 (1936), 119-124.

S. B. Steckin, "On positive bilinear forms (Russian)," Dokl. Akad. Nauk., SSSR 65 (1949), Nr. 1, 17 - 20 .

Downloads

Published

1995-03-01

How to Cite

YANG, G.-S., & GAU, S.-L. (1995). A NOTE ON CLASSICAL HILBERT INEQUALITY. Tamkang Journal of Mathematics, 26(1), 81–96. https://doi.org/10.5556/j.tkjm.26.1995.4381

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>